Joshua Ducey

 

Associate Professor, Pure Mathematics
Year Started at JMU: 2011
duceyje@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~duceyje

Research Description

I do research in algebraic combinatorics. Generally I am interested in using techniques from representation theory to compute invariants of interesting combinatorial structures. The Smith normal form of an incidence matrix is my favorite example.

Education
  • PhD in Mathematics, 2011, University of Florida 
  • MS in Mathematics, 2007, University of Florida 
  • BA in Mathematics, 2005, University of Richmond
Select Publications
  • "The critical group of the Kneser graph on 2-subsets of an n-element set." (with I. Hill and P. Sin). Linear Algebra Appl. 546 (2018) 154-168.
  • "The Smith group and the critical group of the Grassmann graph on lines in a finite projective space and of its complement." (with P. Sin). Bull. Inst. Math. Acad. Sin. (N.S.) 13 (4) (2018) 411-442.
  • "The Smith and critical groups of the square Rook's graph and its complement." (with J. Gerhard and N. Watson). Electron. J. combiner's. 23(4) (2016), #P4.9.

Back to Top